EN

基本情報

研究

社会活動

その他の活動

太田 慎一

Oota Shinichi

理学研究科 数学専攻,教授

学歴

  • 2001年04月 ~ 2003年09月,東北大学,理学研究科,博士後期課程
  • 1999年04月 ~ 2001年03月,東北大学,理学研究科,博士前期課程

経歴

  • 2017年10月 ~ 継続中,理化学研究所,革新知能統合研究センター,チームリーダー(非常勤)
  • 2017年04月 ~ 継続中,大阪大学,理学研究科,教授
  • 2009年10月 ~ 2017年03月,京都大学,理学研究科,准教授
  • 2003年10月 ~ 2009年09月,京都大学,理学研究科,助手(2007年4月より助教)

研究内容・専門分野

  • 自然科学一般,幾何学,微分幾何学

所属学会

  • 日本数学会

論文

  • Geometry of weighted Lorentz–Finsler manifolds I: Singularity theorems,Yufeng Lu,Ettore Minguzzi,Shin‐ichi Ohta,Journal of the London Mathematical Society,Wiley,Vol. 104,No. 1,p. 362-393,2021年07月,研究論文(学術雑誌)
  • Self-contracted curves in spaces with weak lower curvature bound,Nina Lebedeva,Shin-ichi Ohta,Vladimir Zolotov,International Mathematics Research Notices,Oxford University Press (OUP),Vol. 2021,No. 11,p. 8623-8656,2021年05月24日,研究論文(学術雑誌)
  • Rigidity for the spectral gap on RCD(K,∞)-spaces,Nicola Gigli,Christian Ketterer,Kazumasa Kuwada,Shin-Ichi Ohta,American Journal of Mathematics,Project Muse,Vol. 142,No. 5,p. 1559-1594,2020年10月,研究論文(学術雑誌)
  • Equality in the logarithmic Sobolev inequality,Shin-ichi Ohta,Asuka Takatsu,manuscripta mathematica,Springer Science and Business Media LLC,Vol. 162,No. 1-2,p. 271-282,2020年05月,研究論文(学術雑誌)
  • Self-contracted curves in CAT(0)-spaces and their rectifiability,Shin-ichi Ohta,The Journal of Geometric Analysis,Springer Science and Business Media LLC,Vol. 30,No. 1,p. 936-967,2020年01月,研究論文(学術雑誌)
  • Needle decompositions and isoperimetric inequalities in Finsler geometry,Shin-ichi OHTA,Journal of the Mathematical Society of Japan,Mathematical Society of Japan (Project Euclid),Vol. 70,No. 2,p. 651-693,2018年04月,研究論文(学術雑誌)
  • Some functional inequalities on non-reversible Finsler manifolds,Shin-Ichi Ohta,Proceedings - Mathematical Sciences,Springer Science and Business Media LLC,Vol. 127,No. 5,p. 833-855,2017年11月,研究論文(学術雑誌)
  • Gradient flows and a Trotter-Kato formula of semi-convex functions on CAT(1)-spaces,Shin-Ichi Ohta,Miklós Pálfia,American Journal of Mathematics,Project Muse,Vol. 139,No. 4,p. 937-965,2017年08月,研究論文(学術雑誌)
  • (K,N)-convexity and the curvature-dimension condition for negative N,Shin-ichi Ohta,The Journal of Geometric Analysis,Springer Science and Business Media LLC,Vol. 26,No. 3,p. 2067-2096,2016年07月,研究論文(学術雑誌)
  • Discrete-time gradient flows and law of large numbers in Alexandrov spaces,Shin-ichi Ohta,Miklós Pálfia,Calculus of Variations and Partial Differential Equations,Springer Science and Business Media LLC,Vol. 54,No. 2,p. 1591-1610,2015年10月,研究論文(学術雑誌)
  • Splitting theorems for Finsler manifolds of nonnegative Ricci curvature,Shin-ichi Ohta,Journal für die reine und angewandte Mathematik (Crelles Journal),Walter de Gruyter GmbH,Vol. 700,p. 155-174,2015年,研究論文(学術雑誌)
  • Examples of spaces with branching geodesics satisfying the curvature-dimension condition,Shin-ichi Ohta,Bulletin of the London Mathematical Society,Wiley,Vol. 46,No. 1,p. 19-25,2014年02月,研究論文(学術雑誌)
  • Bochner–Weitzenböck formula and Li–Yau estimates on Finsler manifolds,Shin-ichi Ohta,Karl-Theodor Sturm,Advances in Mathematics,Elsevier BV,Vol. 252,p. 429-448,2014年02月,研究論文(学術雑誌)
  • Topology of complete Finsler manifolds with radial flag curvature bounded below,Kei KONDO,Shin-ichi OHTA,Minoru TANAKA,Kyushu Journal of Mathematics,Faculty of Mathematics, Kyushu University,Vol. 68,No. 2,p. 347-357,2014年,研究論文(学術雑誌)
  • On the curvature and heat flow on Hamiltonian systems,Shin-ichi Ohta,Analysis and Geometry in Metric Spaces,Walter de Gruyter GmbH,Vol. 2,No. 1,p. 81-114,2014年,研究論文(学術雑誌)
  • Caffarelli–Kohn–Nirenberg inequality on metric measure spaces with applications,Alexandru Kristály,Shin-ichi Ohta,Mathematische Annalen,Springer Science and Business Media LLC,Vol. 357,No. 2,p. 711-726,2013年10月,研究論文(学術雑誌)
  • Weighted Ricci curvature estimates for Hilbert and Funk geometries,Shin-ichi Ohta,Pacific Journal of Mathematics,Mathematical Sciences Publishers,Vol. 265,No. 1,p. 185-197,2013年08月,研究論文(学術雑誌)
  • Heat flow on Alexandrov spaces,Nicola Gigli,Kazumasa Kuwada,Shin-ichi Ohta,Communications on Pure and Applied Mathematics,Wiley,Vol. 66,No. 3,p. 307-331,2013年03月,研究論文(学術雑誌)
  • Displacement convexity of generalized relative entropies. II,Shin-Ichi Ohta,Asuka Takatsu,Communications in Analysis and Geometry,International Press of Boston,Vol. 21,No. 4,p. 687-785,2013年,研究論文(学術雑誌)
  • First variation formula in Wasserstein spaces over compact Alexandrov spaces,Nicola Gigli,Shin-Ichi Ohta,Canadian Mathematical Bulletin,Canadian Mathematical Society,Vol. 55,No. 4,p. 723-735,2012年12月,研究論文(学術雑誌)
  • Non-contraction of heat flow on Minkowski spaces,Shin-ichi Ohta,Karl-Theodor Sturm,Archive for Rational Mechanics and Analysis,Springer Science and Business Media LLC,Vol. 204,No. 3,p. 917-944,2012年06月,研究論文(学術雑誌)
  • Barycenters in Alexandrov spaces of curvature bounded below,Shin-ichi Ohta,Advances in Geometry,WALTER DE GRUYTER & CO,Vol. 12,No. 4,p. 571-587,2012年,研究論文(学術雑誌)
  • Displacement convexity of generalized relative entropies,Shin-ichi Ohta,Asuka Takatsu,Advances in Mathematics,Elsevier BV,Vol. 228,No. 3,p. 1742-1787,2011年10月,研究論文(学術雑誌)
  • Vanishing S-curvature of Randers spaces,Shin-ichi Ohta,Differential Geometry and its Applications,Elsevier BV,Vol. 29,No. 2,p. 174-178,2011年03月,研究論文(学術雑誌)
  • Markov type of Alexandrov spaces of non‐negative curvature,Shin-Ichi Ohta,Mathematika,Wiley,Vol. 55,No. 1-2,p. 177-189,2009年12月,研究論文(学術雑誌)
  • Heat flow on Finsler manifolds,Shin-ichi Ohta,Karl-Theodor Sturm,Communications on Pure and Applied Mathematics,Wiley,Vol. 62,No. 10,p. 1386-1433,2009年10月,研究論文(学術雑誌)
  • Finsler interpolation inequalities,Shin-ichi Ohta,Calculus of Variations and Partial Differential Equations,Springer Science and Business Media LLC,Vol. 36,No. 2,p. 211-249,2009年10月,研究論文(学術雑誌)
  • Extending Lipschitz and Hölder maps between metric spaces,Shin-ichi Ohta,Positivity,Springer Science and Business Media LLC,Vol. 13,No. 2,p. 407-425,2009年05月,研究論文(学術雑誌)
  • Gradient flows on Wasserstein spaces over compact Alexandrov spaces,Shin-Ichi Ohta,American Journal of Mathematics,Project Muse,Vol. 131,No. 2,p. 475-516,2009年04月,研究論文(学術雑誌)
  • Uniform convexity and smoothness, and their applications in Finsler geometry,Shin-ichi Ohta,Mathematische Annalen,Springer Science and Business Media LLC,Vol. 343,No. 3,p. 669-699,2009年03月,研究論文(学術雑誌)
  • A note on Markov type constants,Shin-Ichi Ohta,Mikaël Pichot,Archiv der Mathematik,Springer Science and Business Media LLC,Vol. 92,No. 1,p. 80-88,2009年01月,研究論文(学術雑誌)
  • Topology of complete manifolds with radial curvature bounded from below,Kei Kondo,Shin-Ichi Ohta,Geometric and Functional Analysis,Springer Science and Business Media LLC,Vol. 17,No. 4,p. 1237-1247,2007年11月,研究論文(学術雑誌)
  • Products, cones, and suspensions of spaces with the measure contraction property,Shin-Ichi Ohta,Journal of the London Mathematical Society,Wiley,Vol. 76,No. 1,p. 225-236,2007年08月,研究論文(学術雑誌)
  • Convexities of metric spaces,Shin-ichi Ohta,Geometriae Dedicata,Springer Science and Business Media LLC,Vol. 125,No. 1,p. 225-250,2007年07月,研究論文(学術雑誌)
  • On the measure contraction property of metric measure spaces,Shin-ichi Ohta,Commentarii Mathematici Helvetici,European Mathematical Society Publishing House,Vol. 82,No. 4,p. 805-828,2007年,研究論文(学術雑誌)
  • Reconstructions of distances by energy forms,Shin-Ichi Ohta,Proceedings of the American Mathematical Society,Vol. 134,No. 11,p. 3405-3415,2006年11月,研究論文(学術雑誌)
  • Regularity of harmonic functions in Cheeger-type Sobolev spaces,Shin-Ichi Ohta,Annals of Global Analysis and Geometry,Springer Science and Business Media LLC,Vol. 26,No. 4,p. 397-410,2004年11月,研究論文(学術雑誌)
  • Harmonicity of totally geodesic maps into nonpositively curved metric spaces,Shin-ichi Ohta,manuscripta mathematica,Springer Science and Business Media LLC,Vol. 114,No. 1,p. 127-138,2004年05月,研究論文(学術雑誌)
  • Cheeger type Sobolev spaces for metric space targets,Shin-Ichi Ohta,Potential Analysis,Springer Science and Business Media LLC,Vol. 20,No. 2,p. 149-175,2004年03月,研究論文(学術雑誌)
  • Totally geodesic maps into metric spaces,Shin-ichi Ohta,Mathematische Zeitschrift,Springer Science and Business Media LLC,Vol. 244,No. 1,p. 47-65,2003年05月,研究論文(学術雑誌)

MISC

  • Nonlinear geometric analysis on Finsler manifolds,Shin-ichi Ohta,European Journal of Mathematics,Springer Science and Business Media LLC,Vol. 3,No. 4,p. 916-952,2017年12月,記事・総説・解説・論説等(学術雑誌)
  • Ricci curvature, entropy, and optimal transport,Shin-Ichi Ohta,London Mathematical Society Lecture Note Series,Cambridge University Press,Vol. 413,p. 145-199,2014年,記事・総説・解説・論説等(国際会議プロシーディングズ)
  • フィンスラー多様体上の幾何解析,太田 慎一,數學,一般社団法人 日本数学会,Vol. 64,No. 4,p. 337-356,2012年10月25日
  • 確率測度の空間の幾何学,太田 慎一,數學,The Mathematical Society of Japan,Vol. 63,No. 1,p. 21-42,2011年01月25日
  • Optimal transport and Ricci curvature in Finsler geometry,Shin-ichi Ohta,Advanced Studies in Pure Mathematics,Mathematical Society of Japan,Vol. 57,p. 323-342,2010年,記事・総説・解説・論説等(国際会議プロシーディングズ)

著書

  • Comparison Finsler Geometry,Shin-ichi Ohta,Springer,2021年10月
  • 最適輸送理論とリッチ曲率(数学メモアール第8巻),桑江 一洋,塩谷 隆,太田 慎一,高津 飛鳥,桒田 和正,日本数学会,2017年01月

受賞

  • 日本学術振興会賞,太田 慎一,日本学術振興会,2014年02月
  • 若手科学者賞,太田 慎一,文部科学省,2012年04月
  • 春季賞,太田 慎一,日本数学会,2012年03月
  • 幾何学賞,太田 慎一,日本数学会,2011年09月
  • 建部賢弘奨励賞,太田 慎一,日本数学会,2005年09月